# SDR DHL2008F00018

- Difficulty date: June 25, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR LOWER FORWARD CORNER OF WEB HAS CRACK.  CUT OUT DAMAGE L-1 DOOR LOWER FORWARD CORNER WEB IAW B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER REPAIR AND INSTALLED IN L-1 DOOR IAW EVA B252-00082 REV IR DATED 6/19/08.  (A)
